# SDR SWAA2022022137390

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB FORWARD EDGE ATTACH ANGLE 27' FROM OUTBOARD END IS CRACKED / REMOVED AND REPLACED CRACKED LEFT WING TRAILING EDGE PANEL; 551FB FWD EDGE ATTACH ANGLE 27' FROM OUTBOARD END WITH P/N 287A9152-23 IAW DWG 115A2710 REV C AND SRM 51-40-02 ATAG # A90104
